# SDR CA080414001

- Difficulty date: April 7, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 5,647 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 5,796 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND WHILE COMPLYING WITH SB2/47.  CRACKS JUST VISIBLE WITH FLUORESCENT PENETRANT INSPECTION.  WHEN SPAR REMOVED CRACKS WERE VISIBLE TO NAKED EYE ON THE INTERIOR OF SPAR AND ON GUSSET BETWEEN SPAR AND GUSSET.
